View Full Version : Rogaine 5 months on hairline left me thinner, continue or not?

10-15-2013, 06:36 AM
I've used 90% of rogaine foam twice a day on/infront/behind hairline, and I have yet to see any real significant regrowth, more worringly the frontal third really appears to be thinning out, it had prenty high density before but with receeding temples. I've read the stories about regrowth of existing hairs sometimes occuring after 6/9/12 months and i've also read stories that it's totally ruined peoples hairline, I get the impression most stopped before it got to the 6 month mark.

What would you do guys and girls? stop whilst i have some left and accept that Rogaine has thinned my hairline or risk things and continue using it in the hope that it may regrow what i had before?

I'm a norwood 1.5 aged 29.

10-15-2013, 09:32 AM
stick with it for a year man

if your still losing ground after that then forget minox